Independent Sets and 2-factors in edge-chromatic critical graphs

S. Grünewald, E. Steffen, J. Graph Theory 45 (2004) 113–118.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
J. Graph Theory
Volume
45
Page
113 -118
LibreCat-ID

Cite this

Grünewald S, Steffen E. Independent Sets and 2-factors in edge-chromatic critical graphs. J Graph Theory. 2004;45:113-118.
Grünewald, S., & Steffen, E. (2004). Independent Sets and 2-factors in edge-chromatic critical graphs. J. Graph Theory, 45, 113–118.
@article{Grünewald_Steffen_2004, title={Independent Sets and 2-factors in edge-chromatic critical graphs}, volume={45}, journal={J. Graph Theory}, author={Grünewald, Stefan and Steffen, Eckhard}, year={2004}, pages={113–118} }
Grünewald, Stefan, and Eckhard Steffen. “Independent Sets and 2-Factors in Edge-Chromatic Critical Graphs.” J. Graph Theory 45 (2004): 113–18.
S. Grünewald and E. Steffen, “Independent Sets and 2-factors in edge-chromatic critical graphs,” J. Graph Theory, vol. 45, pp. 113–118, 2004.
Grünewald, Stefan, and Eckhard Steffen. “Independent Sets and 2-Factors in Edge-Chromatic Critical Graphs.” J. Graph Theory, vol. 45, 2004, pp. 113–18.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar